Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

No period after coming off noriday

Premium Questions

Dr. Ramadevi Wani MD

about an ectopic pregnancy or do you think it's my period coming? No other symptoms besides those ...Hi Doctor, I have been on the XXXXXXX pill noriday for about three months. I am currently 6 days ... View answer

Answered by : Dr. Ramadevi Wani ( OBGYN)
Dr. Shainaz Arif Kaware MD

Hi, I have been on Noriday for the last few months as I have fibroids and heavy periods . I have ... made my periods worse and caused dizziness . While Noriday appears to be controlling my heavy... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)
Dr.   S Patra MD

I am taking Noriday for 3 months now. First two months my period was on time and regular. Currently 5 days late (still on the tablet), bad cramping and back ache. Is this normal? ... View answer

Answered by : Dr. S Patra ( OBGYN)
Dr. Sree Gouri SR MD

my periods had become very irregular (and often). He put me on the Noriday pill after deciding ... ago and my period has just started (6 weeks after last one). Could you tell me if my... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Rakhi Tayal MD

im 33 and just started to take the noriday pill, my period is due to start next weekend,however i was told this pill prevents periods, but i am also going away next weekend so i do not want a... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Kaushal Bhavsar MD

Im 31 and have had my bub 13 weeks ago. I started taking noriday for contraceptive and 4 days after i started i had a light period. 4 weeks later when i am expecting my period to come... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.  Vidya Jyothi B MD

a month for 4 days. My question is can I start taking noriday to stop my periods or at least make them ...Hi there. I currently have the jadelle rod inserted and have had it for 8 months. My periods... View answer

Answered by : Dr. Vidya Jyothi B ( General & Family Physician)
Dr.  Ahmed Bahaa MD

I ve been taking noriday 28 day, for 3weeks now i started it on the 1st day of my 2nd period after ... has been born, an i was just wondering if i will continue to get my period or will the... View answer

Answered by : Dr. Ahmed Bahaa ( OBGYN)
Dr. Lekshmi Rita Venugopal MD

Hi ive been on noriday for 6 months I decide to come off it has it wasn t right for me. I stopping taken it 7 weeks ago. I havnt had a period since. Could I be pregnant ive been having all the symptoms... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)
Dr. Sree Gouri SR MD

, and it has come negative. we have been using condoms and withdrawal method. is it common to have no periods ...Hi, I am taking Noriday mini pill tablets. I gave birth 5 months ago, and had been... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)

Mobile Questions and Answers

Dr. M Y Shareef MD

Hi Rebeka ! Good morning. i am Dr Shareef answering your query. All the precautions including birth control pills are not 100% fool proof in protection against a pregnancy. If I were your doctor, I would go for a serum HCG...

Dr.     Suresh Heijebu MD

HI,get an ultrasound abdomen,consult your doctor

Dr. Bhagyalaxmi Nalaparaju MD

Hi, Birth pills can cause irregular periods. Brown or dark discharge indicates old blood of your last periods. You need not worry.